# SDR IPXA09557791

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 152024747075T6
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SEAT TRACK AT LBL 45.5 BETWEEN STA 1681.5 AND 1661 HAS CORROSION.  REPAIR IAW 757 SRM 53-0052-2R.
